# SDR DALA1140431810

- Difficulty date: June 16, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 39,254 hours, 10,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CEILING EMERGENCY LIGHTS AT A1 AND A3 INOPERATIVE.  MAINTENANCE TRIED RE-LAMPING AND REPLACING THE BATTERY PACK.  NO HELP AND MCO INSTALLED.   MAINTENANCE REPLACED D10161 CONNECTOR PER AMM AND THE OPERATIONAL CHECKED GOOD.
